Browse Title Index

Issue Title
Vol 87, No 2 (2013) Bipartite divisor graph for the product of subsets of integers Abstract
R. Hafezieh, Mohammad A. Iranmanesh
Vol 96, No 1 (2017) Bipartite subgraphs of \(H\)-free graphs Abstract
Q. Zeng, J. Hou
Vol 91, No 1 (2015) Biprojectivity and biflatness of Lau product of Banach algebras defined by a Banach algebra morphism Abstract
F. Abtahi, A. Ghafarpanah, A. Rejali
Vol 85, No 3 (2012) Birth-death chains and the local time of Brownian motion Abstract
Greg Markowsky
Vol 90, No 2 (2014) Bornologies and locally Lipschitz functions Abstract
G. Beer, M. I. Garrido
Vol 84, No 3 (2011) Bounded And Fully Bounded Modules Abstract
ahmad haghany, majid mazrooei, mohammad reza vedadi
Vol 94, No 2 (2016) Bounding the order of the nilpotent residual of a finite group Abstract
A. F. de Andrade, P. Shumyatsky
Vol 84, No 3 (2011) Bounds for odd k-perfect numbers Abstract
Chen Shi-Chao, Luo Hao
Vol 98, No 1 (2018) Bounds for triple exponential sums with mixed exponential and linear terms Abstract
K. H. Yau
Vol 88, No 2 (2013) Bounds on minors of binary matrices Abstract
R. P. Brent, J.-A. H. Osborn
Vol 98, No 1 (2018) Box dimension of bilinear fractal interpolation surfaces Abstract
Q.-G. Kong, H.-J. Ruan, S. Zhang
Vol 100, No 1 (2019) Branched Cauchy-Riemann structures on once-punctured torus bundles Abstract
A. Casella
Vol 93, No 3 (2016) Buzano's inequality holds for any projection Abstract
S. S. Dragomir
Vol 92, No 2 (2015) Canards in advection-reaction-diffusion systems in one spatial dimension Abstract
K. Harley
Vol 88, No 1 (2013) Cancelling complex points in codimension two Abstract
M. Slapar
Vol 91, No 1 (2015) Cardinality of inverse limits with upper semicontinuous bonding functions Abstract
M. Roskaric, N. Tratnik
Vol 90, No 2 (2014) Carleman estimate and unique continuation property for the linear stochastic Kortweg-De Vries equation Abstract
P. Gao
Vol 93, No 3 (2016) Cayley graphs over a finite chain ring and gcd-graphs Abstract
B. Suntornpoch, Y. Meemark
Vol 87, No 3 (2013) Centralisers in the infinite symmetric inverse semigroup Abstract
Janusz Konieczny
Vol 89, No 2 (2014) Character clusters for Lie algebra modules over a field of non-zero characteristic Abstract
D. W. Barnes
Vol 93, No 3 (2016) Characterisation of the Fourier transform on compact groups Abstract
N. Shravan Kumar, S. Sivananthan
Vol 90, No 2 (2014) Characterisations of Hardy growth spaces with doubling weights Abstract
E. Doubtsov
Vol 95, No 2 (2017) Characterisations of partition of unities generated by entire functions in \(\mathbb{C}^d\) Abstract
O. Christensen, H. O. Kim, R. Y. Kim
Vol 84, No 2 (2011) Characterizations of Jordan derivations on strongly double triangle subspace lattice algebras Abstract
jiankui li
Vol 86, No 3 (2012) Chief factors covered by projectors of soluble Leibniz algebras Abstract
Donald William Barnes
201 - 225 of 1043 Items << < 4 5 6 7 8 9 10 11 12 13 > >>